# SDR AALA202404299477

- Difficulty date: April 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 91,648 hours, 11,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71700101
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE:  EMERGENCY LIGHTS FAILED OPERATIONAL TEST BY ENTRY DOOR L3. MAINTENANCE REPLACED EMERGENCY BATTERY PACK AT ENTRY DOOR L3 AND PERFORMED OPERATIONAL TEST IAW B777-2 AMM 33-51-06.
